Ask an expert
Question

11 Jul 2011

Constipation
Dilantin-500mg and Crestor30mg daily aid constipation naturally?
Answer 491 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Liz
I am not sure if you are asking me if Dilantin 500 mg and Crestor 300 mg/day act as laxatives, or if you are constipated because your are taking these medications and want to know how to improve regularity??? I checked my copy of MIMS and can only find Dilatrend (an antihypertensive drug) and Crestor. Neither of these medications list diarrhoea or constipation as side-effects. If you do suffer from constipation, click on 'DietnFood' and 'You are what you eat' and read the articles about 'Healthy GI tract', esp how to increase your dietary fibre intake and how to use probiotics ("good" microorganisms) to ensure regularity.
Hope this helps
Best regards
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9321 votes
No
67% - 18660 votes
Vote